# SDR DALA2023121810353

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 72,146 hours, 27,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4919946) ON SERVICE CK FOUND EMERGENCY LIGHTS AND EPATH LIGHTS ROW 10-16 INOP. R/R BATTERY PACK AT ROWS 10-11 M1878 LIGHTS TEST NORMALLY OK FOR SERVICE.
